E. Althaus, G. , I. Mandoiu, S. Prasad, N. Tchervenski et al., Power Efficient Range Assignment for Symmetric Connectivity in Static Ad Hoc Wireless Networks, Wireless Networks, vol.12, issue.3, pp.287-299, 2006.
DOI : 10.1007/s11276-005-5275-x

T. Andreae, On the traveling salesman problem restricted to inputs satisfying a relaxed triangle inequality, Networks, vol.42, issue.2, pp.59-67, 2001.
DOI : 10.1002/net.1024

T. Andreae and H. Bandelt, Performance Guarantees for Approximation Algorithms Depending on Parametrized Triangle Inequalities, SIAM Journal on Discrete Mathematics, vol.8, issue.1, pp.1-16, 1995.
DOI : 10.1137/S0895480192240226

S. Arora, Polynomial time approximation schemes for Euclidean traveling salesman and other geometric problems, Journal of the ACM, vol.45, issue.5, pp.753-782, 1998.
DOI : 10.1145/290179.290180

S. Arora, M. Grigni, D. Karger, P. Klein, and A. Woloszyn, A polynomial-time approximation scheme for weighted planar graph TSP, Proc. 9th Annu. ACM-SIAM Symp. Discr. Algo, pp.33-41, 1998.

M. A. Bender and C. Chekuri, Performance guarantees for the TSP with a parameterized triangle inequality, Information Processing Letters, vol.73, issue.1-2, pp.17-21, 2000.
DOI : 10.1016/S0020-0190(99)00160-X

H. Böckenhauer, J. Hromkovi?, R. Klasing, S. Seibert, and W. Unger, Towards the notion of stability of approximation for hard optimization tasks and the traveling salesman problem, Theoretical Computer Science, vol.285, issue.1, pp.3-24, 2002.
DOI : 10.1016/S0304-3975(01)00287-0

B. Bollobás, The Art of Mathematics ? Coffee Time in Memphis, 2006.

I. Caragiannis, C. Kaklamanis, E. Kranakis, D. Krizanc, and A. Wiese, Communication in wireless networks with directional antennas, Proceedings of the twentieth annual symposium on Parallelism in algorithms and architectures, SPAA '08
DOI : 10.1145/1378533.1378592

K. P. Eswaran and R. E. Tarjan, Augmentation Problems, SIAM Journal on Computing, vol.5, issue.4, pp.653-665, 1976.
DOI : 10.1137/0205044

B. Fuchs, On the hardness of range assignment problems, Networks, vol.43, issue.4, pp.183-195, 2008.
DOI : 10.1002/net.20227

S. Funke, S. Laue, R. Naujoks, and Z. Lotker, Power assignment problems in wireless communication: Covering points by disks, reaching few receivers quickly, and energy-efficient travelling salesman tours, Proc. 4th Int. IEEE Conf. Distributed Comput. Sensor Systems, pp.282-295, 2008.

L. Godara, Handbook of Antennas in Wireless Communications, 2001.

A. Itai, C. Papadimitriou, and J. Szwarcfiter, Hamilton Paths in Grid Graphs, SIAM Journal on Computing, vol.11, issue.4, pp.676-686, 1982.
DOI : 10.1137/0211056

R. Karp and J. Steele, Probabilistic analysis of heuristics, The Traveling Salesman Problem, pp.181-205, 1985.

L. M. Kirousis, E. Kranakis, D. Krizanc, and A. Pelc, Power consumption in packet radio networks, Theoretical Computer Science, vol.243, issue.1-2, pp.289-305, 2000.
DOI : 10.1016/S0304-3975(98)00223-0

A. Nasipuri, K. Li, and U. R. Sappidi, Power consumption and throughput in mobile ad hoc networks using directional antennas, Proceedings. Eleventh International Conference on Computer Communications and Networks, pp.620-626, 2002.
DOI : 10.1109/ICCCN.2002.1043137

F. Van-nijnatten and T. Eindhoven, Range assignment with directional antennas, 2008.

C. Papadimitriou, The Euclidean travelling salesman problem is NP-complete, Theoretical Computer Science, vol.4, issue.3, pp.237-244, 1977.
DOI : 10.1016/0304-3975(77)90012-3

C. Papadimitriou and M. Yannakakis, The Traveling Salesman Problem with Distances One and Two, Mathematics of Operations Research, vol.18, issue.1, pp.1-11, 1993.
DOI : 10.1287/moor.18.1.1

M. Penn and H. Shasha-krupnik, NOTE Improved Approximation Algorithms for Weighted 2- and 3-Vertex Connectivity Augmentation Problems, Journal of Algorithms, vol.22, issue.1, pp.187-196, 1997.
DOI : 10.1006/jagm.1995.0800

R. Ramanathan, On the performance of ad hoc networks with beamforming antennas, Proceedings of the 2nd ACM international symposium on Mobile ad hoc networking & computing , MobiHoc '01, pp.95-105, 2001.
DOI : 10.1145/501416.501430

S. B. Rao and W. D. Smith, Approximating geometrical graphs via ???spanners??? and ???banyans???, Proceedings of the thirtieth annual ACM symposium on Theory of computing , STOC '98, pp.540-550, 1998.
DOI : 10.1145/276698.276868

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Sekanina, On an ordering of the set of vertices of a connected graph. Publications of the Faculty of Science, pp.137-142, 1960.

K. Talwar, Bypassing the embedding, Proceedings of the thirty-sixth annual ACM symposium on Theory of computing , STOC '04, pp.281-290, 2004.
DOI : 10.1145/1007352.1007399